# SDR VNAA202407100007

- Difficulty date: May 29, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014002
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL ISPECTION:SEVERAL NICKS ON INBD FLAP FLS 15.00 TO FLS 75.60 AT LH WINGSEVERAL NICKS ON INBO FLAP FLS 15.00 TO FLS 75.60 AT LH WING WERE BLENOEO OUT PER CRJ900 SRM 51-12-00-001-001-A01 ANO WERE EVALUATEO BTW FLS15 TO FLS45 OUT OF LIMITS ANO BTW FLS45 TO FLS 75.60 WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01 ANO WAS REPAIREO PER CRJ-900 SRM 57-52-01-201-005-A01.
